# SDR DALA2016032102218

- Difficulty date: March 21, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 56,007 hours, 21,073 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CORROSION AROUND AFT LAV DUMP CHUTE, FLANGE AREA, VISIBLE FROM AFT CARGO BIN INSIDE SURFACE.  REPLACED PAN DOUBLER REF DWG 146N3650. PERFORMED LEAK CHECK ON ALL AFFECTED LINES IAW AMM 12-17-01-301, NO LEAKS NOTED.
